# SDR AALA2009021300096

- Difficulty date: February 3, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 59,677 hours, 31,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99118755
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED ABOVE AND FORWARD OF TAIL CONE UPPER RIGHT LATCH RECEPTACLE AT CANT STATION 1510.  REPLACED INTERCOSTAL IN ACCORDANCE WITH DRAWING 9911875, MSR NR 081531.
